logo AFST
Some possibly degenerate elliptic problems with measure data and non linearity on the boundary
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 20 (2011) no. 2, pp. 231-245.

The goal of this paper is to study some possibly degenerate elliptic equation in a bounded domain with a nonlinear boundary condition involving measure data. We investigate two types of problems: the first one deals with the laplacian in a bounded domain with measure supported on the domain and on the boundary. A second one deals with the same type of data but involves a degenerate weight in the equation. In both cases, the nonlinearity under consideration lies on the boundary. For the first problem, we prove an optimal regularity result, whereas for the second one the optimality is not guaranteed but we provide however regularity estimates.

Le but de cet article est l’étude d’équations elliptiques pouvant dégénérer, à données mesures, dans un domaine borné, et avec nonlinéarité au bord du domaine. On étudie deux types de problèmes  : un premier est une équation elliptique non dégénérée dans un domaine borné avec des données mesures, supportées à la fois à l’intérieur du domaine et sur le bord de celui-ci. On traite dans une deuxième partie une équation elliptique dégénérée. On établit des résultat d’existence et de régularité dans les deux cas. Dans les deux problèmes considérés, la nonlinéarité est au bord du domaine.

DOI: 10.5802/afst.1292
Thierry Gallouët 1; Yannick Sire 2

1 Université Aix-Marseille 1 – LATP – Marseille, France
2 Université Aix-Marseille 3, Paul Cézanne – LATP – Marseille, France
@article{AFST_2011_6_20_2_231_0,
     author = {Thierry Gallou\"et and Yannick Sire},
     title = {Some possibly degenerate elliptic problems with measure data and non linearity on the boundary},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {231--245},
     publisher = {Universit\'e Paul Sabatier, Institut de Math\'ematiques},
     address = {Toulouse},
     volume = {Ser. 6, 20},
     number = {2},
     year = {2011},
     doi = {10.5802/afst.1292},
     mrnumber = {2847883},
     zbl = {1234.35113},
     language = {en},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.1292/}
}
TY  - JOUR
AU  - Thierry Gallouët
AU  - Yannick Sire
TI  - Some possibly degenerate elliptic problems with measure data and non linearity on the boundary
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2011
SP  - 231
EP  - 245
VL  - 20
IS  - 2
PB  - Université Paul Sabatier, Institut de Mathématiques
PP  - Toulouse
UR  - https://afst.centre-mersenne.org/articles/10.5802/afst.1292/
DO  - 10.5802/afst.1292
LA  - en
ID  - AFST_2011_6_20_2_231_0
ER  - 
%0 Journal Article
%A Thierry Gallouët
%A Yannick Sire
%T Some possibly degenerate elliptic problems with measure data and non linearity on the boundary
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 2011
%P 231-245
%V 20
%N 2
%I Université Paul Sabatier, Institut de Mathématiques
%C Toulouse
%U https://afst.centre-mersenne.org/articles/10.5802/afst.1292/
%R 10.5802/afst.1292
%G en
%F AFST_2011_6_20_2_231_0
Thierry Gallouët; Yannick Sire. Some possibly degenerate elliptic problems with measure data and non linearity on the boundary. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 20 (2011) no. 2, pp. 231-245. doi : 10.5802/afst.1292. https://afst.centre-mersenne.org/articles/10.5802/afst.1292/

[1] Benilan (P.), Brezis (H.), Crandall (M. G.).— A semilinear equation in L 1 ( N ). Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4), 2(4), p. 523-555 (1975). | Numdam | MR | Zbl

[2] Boccardo (L.), Gallouët (T.).— Nonlinear elliptic and parabolic equations involving measure data. J. Funct. Anal., 87(1), p. 149-169 (1989). | MR | Zbl

[3] Boccardo (L.), Gallouët (T.), Vázquez (J. L.).— Nonlinear elliptic equations in N without growth restrictions on the data. J. Differential Equations, 105(2), p. 334-363 (1993). | MR | Zbl

[4] Brézis (H.), Strauss (W. A.).— Semi-linear second-order elliptic equations in L 1 . J. Math. Soc. Japan, 25, p. 565-590 (1973). | MR | Zbl

[5] Caffarelli (L.), Silvestre (L.).— An extension problem related to the fractional Laplacian. Commun. in PDE, 32(8), p. 1245 (2007). | MR | Zbl

[6] Chiadò Piat (V.), Serra Cassano (F.).— Relaxation of degenerate variational integrals. Nonlinear Anal., 22(4), p. 409-424 (1994). | MR | Zbl

[7] Fabes (E. B.), Kenig (C. E.), Serapioni (R. P.).— The local regularity of solutions of degenerate elliptic equations. Comm. Partial Differential Equations, 7(1), p. 77-116 (1982). | MR | Zbl

[8] Gallouët (T.), Morel (J.-M.).— The equation -Δu+|u| α-1 u=f, for 0α1. Nonlinear Anal., 11(8), p. 893-912 (1987). | MR | Zbl

[9] Landkof (N. S.).— Foundations of modern potential theory. Springer-Verlag, New York, 1972. Translated from the Russian by A. P. Doohovskoy, Die Grundlehren der mathematischen Wissenschaften, Band 180. | MR | Zbl

[10] Muckenhoupt (B.).— Weighted norm inequalities for the Hardy maximal function. Trans. Amer. Math. Soc., 165, p. 207-226 (1972). | MR | Zbl

[11] Nekvinda (A.).— Characterization of traces of the weighted Sobolev space W 1,p (Ω,d M ε ) on M. Czechoslovak Math. J., 43(118)(4), p. 695-711 (1993). | MR | Zbl

Cited by Sources: